Embolia cutis medicamentosa | definition of embolia cutis medicamentosa by Medical dictionary
Nicolau, Stefan George (redirected from embolia cutis medicamentosa)
Nicolau, Stefan George, Romanian physician
Nicolau syndrome - accidental intra-arterial injection resulting in embolization. Synonym(s): embolia cutis medicamentosa
References in periodicals archive
Embolia cutis medicamentosa
(nicolau syndrome) : two cases due to different drugs in distinct age groups.
DISCUSSION: Nicolau Syndrome also known as livedo like dermatitis and Embolia cutis medicamentosa was first described in 1924 by Freudenthal and in 1925 by Nicolau in patients receiving bismuth salts for the treatment of Syphilis.
Embolia cutis medicamentosa following subcutaneous injection of glatiramer acetate.
After a literature search, a diagnosis of embolia cutis medicamentosa
(ECM) was made and she was referred to the plastic surgical team at the regional teaching hospital.